# SDR 97UAL900791

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC705123
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 52,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB WAS FOUND CRACKED AT THE UPPER CAP ATTACHMENT AT LT STA XFS=106.834 DURING HORIZONTAL STABILIZER LEADING EDGE RIB CAP INSPECTION.  *S/D*  RIB WAS REPLACED.
